# SDR RAIA201503200002

- Difficulty date: March 20, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 35,973 hours, 33,887 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rod
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LT AND RT INPUT RODS HAVE CORROSION ON BOTTOM ROD ENDS.  MAINTENANCE REMOVED ROD ENDS AND REMOVED CORROSION, REINSTALLED ROD ENDS, OPS CHECK GOOD.
